Bulletin of the American Mathematical Society

Complete convex hypersurfaces of a Hilbert space

Rubens Leão de Andrade

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 3 (1974), 576-577.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535546

Mathematical Reviews number (MathSciNet)
MR0331419

Zentralblatt MATH identifier
0301.58011

Subjects
Primary: 58B20: Riemannian, Finsler and other geometric structures [See also 53C20, 53C60]
Secondary: 53C40: Global submanifolds [See also 53B25]

Citation

de Andrade, Rubens Leão. Complete convex hypersurfaces of a Hilbert space. Bull. Amer. Math. Soc. 80 (1974), no. 3, 576--577. https://projecteuclid.org/euclid.bams/1183535546


Export citation

References

  • 1. Leo Jonker, Hypersurfaces of nonnegative curvatures in Hilbert space, Trans. Amer. Math. Soc. 169 (1972), 461-474.
  • 2. H. Wu, A structure theorem for complete noncompact hypersurfaces of nonnegative curvature, Bull. Amer. Math. Soc. 77 (1971), 1070-1071. MR 44 #2183.